# SDR FDEA202105161229

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 37,373 hours, 20,182 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING I/B FLAP UPPER SKIN GOT A DENT AT RIB3 STGR2.2 PFM. SKIN PATCH REPAIR. THE EXTERNAL PLATE VERIFIED TO BE 2024T3-056 CLAD,BN 680810   I.A.W. A300-600F SRM 57-50-00-201 FIG. 205 AND P. 218.
